RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1952, Volume 16, Issue 6  


For the best Soviet science
493
On antimajorants
S. N. Bernshtein
497
Some conditional theorems concerning the binary Goldbach problem
Yu. V. Linnik
503
On an inverse of Abel's theorem for series having gaps
M. A. Evgrafov
521
Analytic continuation of functions of two variables
A. A. Temlyakov
525
Investigation of a class of differential equations with doubly periodic coefficients
N. S. Koshlyakov
537
Criteria of continuity and of absence of discontinuities of the second kind for trajectories of a Markov random process
E. B. Dynkin
563
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020